m+Medelevator.RU
← Поиск публикаций
Journal of clinical gastroenterology · 1986

Phenytoin hypersensitivity hepatitis and mononucleosis syndrome.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Brown M, Schubert T

Аннотация

We present a patient who developed a mononucleosis syndrome 6 weeks after starting phenytoin therapy for a seizure disorder. Improvement followed initial discontinuation of the phenytoin, but near-fatal hepatic necrosis resulted from intravenous phenytoin rechallenge. A serious reaction with a 18% overall mortality, phenytoin hepatitis may closely resemble infectious mononucleosis with fever, pharyngitis, lymphadenopathy, and atypical lymphocytosis. Continued administration of phenytoin or later rechallenge may increase the severity of the reaction.

Предметные рубрики MeSH